# SDR EPUA20120214001

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N327CT
- Make and model: Cessna 207A
- Aircraft serial: 20700535
- Aircraft time: 20,825 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT BRAKE INOPERATIVE.  FOUND BAD AND LEAKING BRAKE LINE.  REPLACED BRAKE LINE. OPS CHECKED NORMAL.
